American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F65) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Danny Calegari and Alden Walker. Random groups contain surface subgroups. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mark Sapir. A Higman embedding preserving asphericity. J. Amer. Math. Soc. 27 (2014) 1-42.
Abstract, references, and article information   
View Article: PDF

[3] Eric Babson, Christopher Hoffman and Matthew Kahle. The fundamental group of random $2$-complexes. J. Amer. Math. Soc. 24 (2011) 1-28. MR 2726597.
Abstract, references, and article information   
View Article: PDF

[4] Bruce Kleiner. A new proof of Gromov's theorem on groups of polynomial growth. J. Amer. Math. Soc. 23 (2010) 815-829. MR 2629989.
Abstract, references, and article information   
View Article: PDF

[5] Danny Calegari. Stable commutator length is rational in free groups. J. Amer. Math. Soc. 22 (2009) 941-961. MR 2525776.
Abstract, references, and article information   
View Article: PDF

[6] Nicolas Monod. Superrigidity for irreducible lattices and geometric splitting. J. Amer. Math. Soc. 19 (2006) 781-814. MR 2219304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1